# SDR Q2S2010F00019

- Difficulty date: February 25, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 AFT LOWER MOUNT FOUND WITH CORROSION.  REPLACED ENGINE NR 3 AFT LOWER MOUNT IAW AMM 71-21-04, REV 142.  PN ON: 65B94350-5, SN ON: P181R.
